American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06B25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Vincenzo Marra. Lattice-ordered Abelian groups and Schauder bases of unimodular fans, II. Trans. Amer. Math. Soc. 365 (2013) 2545-2568.
Abstract, references, and article information   
View Article: PDF

[2] Corrado Manara, Vincenzo Marra and Daniele Mundici. Lattice-ordered Abelian groups and Schauder bases of unimodular fans. Trans. Amer. Math. Soc. 359 (2007) 1593-1604. MR 2272142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] G. Grätzer and J. Sichler. On the endomorphism monoids of (uniquely) complemented lattices. Trans. Amer. Math. Soc. 352 (2000) 2429-2444. MR 1751222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ralph Freese. Finitely presented lattices: canonical forms and the covering relation . Trans. Amer. Math. Soc. 312 (1989) 841-860. MR 949899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ralph Freese and J. B. Nation. Covers in free lattices . Trans. Amer. Math. Soc. 288 (1985) 1-42. MR 773044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. B. Nation. Finite sublattices of a free lattice . Trans. Amer. Math. Soc. 269 (1982) 311-337. MR 637041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1